# SDR SWIA200312612

- Difficulty date: November 19, 2003
- Submitted: November 25, 2003
- Operation: Air carrier
- Aircraft: N236SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120312
- Aircraft time: 18,573 hours, 25,015 cycles
- System (JASC): 2701 · Control Column Section
- Part: Shaft
- Condition: Damaged
- Location: Yoke
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

TRIED TO MOVE YOKE TO THE LT AND IT WAS BOUND UP AND WOULD NOT GO TO THE LT.  REPLACED BELLCRANK SHAFT IAW MM 31-30-10.  OPS CHECK GOOD.
